# SDR AALA980944

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 209125
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOS - FLT 155 - DURING APPROACH LEFT MAIN LANDING GEAR DOWN AND LOCK LIGHTS INOPERATIVE AND ONE LIGHT ON RIGHT SIDE INOPERATIVE.  CREW REQUESTED EMERGENCY EQUIPMENT TO STANDBY.  AIRCRAFT LANDED BOS WITHOUT INCIDENT.  PERFORMED BITE OF PROXIMITY UNIT, NO FAULTS OR EICAS MESSAGES NOTED.  RELAMPED BOTH LEFT AND ONE RIGHT GEAR DOWN AND LOCK LIGHT BULBS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
